Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Pain in right front of abdomen, difficulty in breathing. Taking oxypowder. How to cure?

I have had pain in my right front of my abdomin. I believed it to be constipation so I have been taking Oxy Powder to relieve the problem. Ad I have been going a bit in the last two days I feel like something is blocking my intestines. I have begun getting short of breath and if I eat anything my stomache gets hard and painfull and I am So uncomfortable. What do I do. Keep trying to clear it ??
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi! It seems that you had a mild attack of appendicitis which got the intestines and omentum adhered to each other. This is preventing your intestines to move freely and hence you feel like something blocking your intestines. As the infection is still persisting, you may be hyperventilating and may be also tachycardic. I will advise you not to take any more medicines to relieve your constipation, as it may harm you more in case it is appencitis. I will suggest you to consult a general surgeon at the earliest possible who may do some routine blood tests followed by ultrasound abdomen and possibly sirgery if appendicitis is considered. Good luck.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor